# SDR VNAA20241213003

- Difficulty date: November 28, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5241 · Galley Doors
- Part: Hinge Fitting
- Part number: CC67039096
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION ON HINGES AND HINGE FITTINGS AT AFT LAVATORY SERVICE DOOR 196ER                                                                                    
                                                                                                                                                                                                                         
CORRECTIVE ACTION: HINGES,HINGE FITTINGS AND HARDWARE AT AFT LAVATORY SERVICE DOOR 196ER 
WERE REPLACED PER CRJ /900 AMM 52-45-01 AND CRJ900 SRM 51-41-02.
